Large deflection analysis of axisymmetric circular plates with variable thickness by the boundary element method

Ye, Jianqiao (1991) Large deflection analysis of axisymmetric circular plates with variable thickness by the boundary element method. Applied Mathematical Modelling, 15 (6). pp. 325-328. ISSN 0307-904X

Full text not available from this repository.

Abstract

An integral equation formulation for the finite deflection analysis of axisymmetric circular plates with variable thickness is presented, based on the Karman equations and by means of the Green identity. A plate analog method is suggested to simplify the solving procedure. A number of numerical examples show that the approach developed in this paper is effective.

Item Type:
Journal Article
Journal or Publication Title:
Applied Mathematical Modelling
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/ta
Subjects:
ID Code:
54281
Deposited By:
Deposited On:
21 May 2012 12:35
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:53